# SDR UIEA2021032000645

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2040-2055
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 2040 AND 2055 LBL 11 SEAT TRACK FOUND CORROSION.( M/D STA 1950 - 2055 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12. )
